Volume 2, Issue 2
Canonical Boundary Element Method for Plane Elasticity Problems

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188

Preview Full PDF BiBTex 0 259
  • Abstract

In this paper, we apply the canonical boundary reduction, suggested by FengKang, to the plane elasticity problems, find the expressions of cannonical integral equations and Poisson integral formulas in some typical domains. We also give the numerical method for solving these equations together with their convergence and error estimates. Coupling with calssical finnite element method, this method can be applied to other domains.

  • History

Published online: 1984-02

  • Keywords

  • AMS Subject Headings

  • Cited by